Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1976, Volume 15, Number 6, Pages 628–641 (Mi al1532)  

Discrete processes of Fejér type for nondifferentiable convex programming problems

I. I. Eremin


Full text: PDF file (6872 kB)

Bibliographic databases:
UDC: 519.95
Received: 26.10.1976

Citation: I. I. Eremin, “Discrete processes of Fejér type for nondifferentiable convex programming problems”, Algebra Logika, 15:6 (1976), 628–641

Citation in format AMSBIB
\Bibitem{Ere76}
\by I.~I.~Eremin
\paper Discrete processes of Fej\'er type for nondifferentiable convex
programming problems
\jour Algebra Logika
\yr 1976
\vol 15
\issue 6
\pages 628--641
\mathnet{http://mi.mathnet.ru/al1532}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0496666}


Linking options:
  • http://mi.mathnet.ru/eng/al1532
  • http://mi.mathnet.ru/eng/al/v15/i6/p628

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:13
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021